Top answers from doctors based on your search:
Disclaimer

can doxycycline make you tired

A 27-year-old female asked:
Dr. Bahman Omrani
16 years experience Pain Management
Doxycycline: Doxycycline is amongst one of the most commonly used and safest antibiotics available. Feeling tired or fatigue is a possible side effect of doxycycli ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Jane Eason
32 years experience Infectious Disease
Doxycycline: Feeling tired is likely not a direct effect of this antibiotic. More likely, if you are feeling more tired than normal, it is a result of a combinati ... Read More
A 36-year-old female asked:
Dr. Rafiq Harneker
Specializes in
Fatigue: there are many causes of fatigue, iron deficiency is only one, you need to check for low thyroid, adrenal fatigue, to determine the cause
1
1 thank
Dr. Jaiprakash Thakor Jairam
Specializes in Healthcare Professional
Confirm/Precautions: You should first confirm iron deficiency.This can be done via lab tests.If indeed your iron levels are low,iron supplements can be taken. Note however ... Read More
1
1 comment
1
1 thank
A female asked:
Dr. Martin Fried
35 years experience General Practice
Yes: On Feb, 24, 2015: 1,692 people reported to have side effects when taking Doxycycline hyclate. Among them, 87 people (5.14%) have Fatigue. It was repor ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Not usually: Sun sensitivity or gut sensitivity but not usually fatigue.
2
2 thanks
A 27-year-old male asked:
Dr. Erin Robertson
18 years experience General Practice
Rash: If you are getting rash from the doxy, despite Benadryl, (diphenhydramine) contact the prescriber immediately just so he is aware. You two can develop ... Read More
A 28-year-old female asked:
Dr. Stephen Scholand
22 years experience Infectious Disease
Yes - SEs of doxy: Doxycycline CAN cause fatigue, although usually this is less than 1% incidence. I would want to know also if you have any yellowing of the eyes or oth ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Not normal: Severe pain, normal? Chronic pid isn't normal by any means. Your doctor may not be treating you with medication that is working. It's possible you ... Read More
A 34-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Probably not: antibiotic but the sinus infection. Call your prescriber as soon as possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month